Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/40802
Title in Portuguese: Existence of nonparametric solutions for a capillary problem in warped products
Author: Lira, Jorge Herbert Soares de
Wanderley, Gabriela Albuquerque
Keywords: Variedades riemanianas
Campos vetoriais
Issue Date: 2014
Publisher: Pacific Journal of Mathematics
Citation: LIRA, Jorge Herbert Soares de ; WANDERLEY, Gabriela Albuquerque . Existence of nonparametric solutions for a capillary problem in warped products. Pacific Journal of Mathematics, v. 269, p. 407-424, 2014.
Abstract: We prove that there exist solutions for a nonparametric capillary problem in a wide class of Riemannian manifolds endowed with a Killing vector field. In other terms, we prove the existence of Killing graphs with prescribed mean curvature and prescribed contact angle along its boundary. These results may be useful for modeling stationary hypersurfaces under the influence of a nonhomogeneous gravitational field defined over an arbitrary Riemannian manifold.
URI: http://www.repositorio.ufc.br/handle/riufc/40802
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2014_art_jhslira.pdf335,49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.